# SDR FDEA202008192448

- Difficulty date: August 19, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 99,198 hours, 42,323 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB118715
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LEADING EDGE AT FUEL DOOR CUT-OUT APPROXIMATELY XOS 643 AFT OUTBOARD CORNER OF CUT-OUT LANDING/SUPPORT IS CRACKED.  REPAIRED LEFT WING LEADING EDGE FORMER AT XOS643, IAW EA NR 8-5710-T0356192.  MAJOR REPAIR.
